# SDR CAL960435

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17410
- Make and model: Boeing 727243
- Aircraft serial: 21663
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 652165835
- Condition: Cracked
- Location: Ws 447.9
- Part time: 42,993 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT INBOARD SIDE OF OUTBOARD TRAILING EDGE LOWER SUPPORT CHANNEL, RIGHT WING STATION 447.9.  THE CRACKED CHANNEL WAS REMOVED.  A NEW CHANNEL WAS DRILLED AND INSTALLED IAW SRM 51-10-1, 51-10-2, AND 51-30-2.  (M)
